# SDR DALA2018103106363

- Difficulty date: October 25, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 CORROSION POINTS ON SUPPORTS LBL14.00-RBL14.00 ON STA: 690 AND STA: 740 AT FWD CARGO (CCD). CORRECTIVE ACTION: NRC 00131 CORROSION WAS REMOVED PER SRM, WITHIN LIMITS PER SRM. PANAMETRICS 38DL PLUS N/C:1507, TRANSDUCER . AND SUPPORTS STA 690 LBL 14 RBL 14 AND RBL 14 STA 740 WERE REPLACED PER SRM. (0800723)
